# SDR FDEA201209233399

- Difficulty date: September 23, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327027801000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO  FLOORBOARD 252VH CRUSHED AT TWO  PLACES UPPER SURFACE AND ONEINSERT MISSING.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005 REV. J.
